EconPapers    
Economics at your fingertips  
 

Computer simulation of diffusions driven by α-stable Lévy motion

Aleksander Janicki

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 97-101

Abstract: In this paper we demonstrate that with the use of numerical discretization methods and computer simulation techniques it is possible to construct approximations of stochastic integrals with integrators defined by α-stable (stable) Lévy motion. As a consequence, solving numerically stochastic differential equations involving such integrals, we obtain an effective method of approximate construction of a wide class of diffusions with jumps.

Keywords: Stable Lévy motion; Stable random measures; Stochastic integrals and differential equations with stable integrators; Diffusions with jumps; Statistical estimation; Computer simulation (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0071C
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:97-101

DOI: 10.1016/0378-4754(93)E0071-C

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:97-101